
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A Numerical Confirmation of a Fractional SEITR for Influenza Model Efficiency
Dalal Almutairi, Mohamed A. Abdoon, Mohammed Berir, et al.
Applied Mathematics & Information Sciences (2023) Vol. 17, Iss. 5, pp. 741-749
Closed Access | Times Cited: 4
Dalal Almutairi, Mohamed A. Abdoon, Mohammed Berir, et al.
Applied Mathematics & Information Sciences (2023) Vol. 17, Iss. 5, pp. 741-749
Closed Access | Times Cited: 4
Showing 4 citing articles:
A Comparative Numerical Study of the Symmetry Chaotic Jerk System with a Hyperbolic Sine Function via Two Different Methods
Abdulrahman B. M. Alzahrani, Mohamed A. Abdoon, Mohamed Elbadri, et al.
Symmetry (2023) Vol. 15, Iss. 11, pp. 1991-1991
Open Access | Times Cited: 17
Abdulrahman B. M. Alzahrani, Mohamed A. Abdoon, Mohamed Elbadri, et al.
Symmetry (2023) Vol. 15, Iss. 11, pp. 1991-1991
Open Access | Times Cited: 17
Optimal control and stability analysis of influenza transmission dynamics with quarantine interventions
Jiraporn Lamwong, Puntani Pongsumpun
Modeling Earth Systems and Environment (2025) Vol. 11, Iss. 4
Closed Access
Jiraporn Lamwong, Puntani Pongsumpun
Modeling Earth Systems and Environment (2025) Vol. 11, Iss. 4
Closed Access
Analysis and Applications of the Chaotic Hyperbolic Memristor Model with Fractional Order Derivative
Ghada A. Ahmed
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 2, pp. 835-851
Open Access | Times Cited: 2
Ghada A. Ahmed
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 2, pp. 835-851
Open Access | Times Cited: 2
A Novel Numerical Scheme for Fractional Bernoulli Equations and the Rössler Model: A Comparative Analysis using Atangana-Baleanu Caputo Fractional Derivative
Kaouther Boulehmi
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 1, pp. 445-461
Open Access
Kaouther Boulehmi
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 1, pp. 445-461
Open Access